# SDR C2XA02SH016

- Difficulty date: June 21, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530633003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25.  MAINTENANCE REMOVED THE DAMAGED SECTION OF OMEGA BEAM AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH EMB-145 SRM 53-22-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
